MathSciNet Relay Station
MathSciNet bibliographic data
MR1501901 06F99 (20A05 20E15)
Ore, Oystein On the theorem of Jordan-Hölder. Trans. Amer. Math. Soc. 41 (1937), no. 2, 266–275.
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2015, American Mathematical Society
Privacy Statement